Difference between revisions of "Al1999"

From DispersiveWiki
Jump to navigationJump to search
m (BibBot test)
m
Line 1: Line 1:
@preamble "\def\cprime$'$ " {{Bibliography
+
S. Alinhac, ''Blow up of small data solutions for a class of quasilinear wave equations in two space dimensions I'', Annals of Mathematics 149 (1999), 97-127.
| author = Alinhac, Serge
+
 
| title = Blowup of small data solutions for a quasilinear wave equation in two space dimensions
+
[[Category:Bibliography]]
| journal = Ann. of Math. (2)
 
| Fjournal = Annals of Mathematics. Second Series
 
| jvol = 149
 
| year = 1999
 
| NUMBER = 1
 
| jpage = 97--127
 
| ISSN = 0003-486X
 
| CODEN = ANMAAH
 
| MRCLASS = 35L70 (35B05)
 
| arxivlink = 
 
| mathsciid = MR1680539
 
| MRREVIEWER = Nickolai A. Larkin
 
}}
 

Revision as of 16:57, 2 October 2006

S. Alinhac, Blow up of small data solutions for a class of quasilinear wave equations in two space dimensions I, Annals of Mathematics 149 (1999), 97-127.